No Cover Image

Journal article 197 views

On non-commutative super Yang–Mills / Stefan Theisen; Ruben Minasian

Physics Letters B, Volume: "B513", Issue: 3-4, Pages: 406 - 412

Swansea University Author: Armoni, Adi

Full text not available from this repository: check for access using links below.

Abstract

We discuss the Seiberg-Witten solution of the non-commutative N=2 U(N) SYM model. The solution is described in terms of the ordinary Seiberg-Witten curve of the SU(N) theory plus an additional free U(1). Hence, at the two-derivative approximation the theory flows to the ordinary commutative theory i...

Full description

Published in: Physics Letters B
ISSN: 03702693
Published: 2001
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28679
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We discuss the Seiberg-Witten solution of the non-commutative N=2 U(N) SYM model. The solution is described in terms of the ordinary Seiberg-Witten curve of the SU(N) theory plus an additional free U(1). Hence, at the two-derivative approximation the theory flows to the ordinary commutative theory in the infra-red (k<1/sqrt(theta)). In particular, the center U(1) is free and it decouples from the other U(1)'s. In addition, no UV/IR mixing is
College: College of Science
Issue: 3-4
Start Page: 406
End Page: 412